Adipokinetix by Forge (a weird side effect)

  1. Advanced Member
    bombBoogie's Avatar
    Join Date
    Jan 2007
    Age
    32
    Posts
    649
    Rep Power
    421
    Level
    20
    Lv. Percent
    78.04%

    Adipokinetix by Forge (a weird side effect)


    Today is my 3rd try on this, and I took 2 pills in the morning. Soon after, around 30 minutes or so and I started to feel like my lungs were about to collapse. Breathing was starting to get hard and at times I felt like I forgot to breath.

    Shall I move back to 1 cap in the morn and 1 cap in the afternoon or just stop taking it all together?

  2. She thinks my traps'rrrr sexy!
    supersoldier's Avatar
    Join Date
    Mar 2003
    Age
    31
    Posts
    3,204
    Rep Power
    1777
    Level
    42
    Lv. Percent
    57.5%
    Achievements Activity ProPosting Pro

    Stop taking all together.
  3. O.G. Appnut
    Vitruvian's Avatar
    Join Date
    Dec 2005
    Posts
    5,203
    Rep Power
    85511
    Level
    49
    Lv. Percent
    32.03%
    Achievements Activity ProPosting ProPosting Authority

    Wise Call.
    Applied Nutriceuticals Representative
    Better Results Through Science
    Success occurs when everything you have is APPLIED.
    Have you heard about N.O. Uptake? ;-)
    •   
       

  4. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    16.06%
    Achievements Activity ProPosting ProPosting Authority

    Looks like a severe one, I would def. stop it or eat tons of food before taking 1 cap.
  5. Advanced Member
    bombBoogie's Avatar
    Join Date
    Jan 2007
    Age
    32
    Posts
    649
    Rep Power
    421
    Level
    20
    Lv. Percent
    78.04%

    Well I guess I may have to throw it away after 1 more shot, with food this time around. Other than that, into the garbage it goes. Thank you for all your inputs.
  

  
 

Similar Forum Threads

  1. Replies: 8
    Last Post: 05-11-2013, 01:06 AM
  2. getting weird side effects???
    By biggs85 in forum Cycle Info
    Replies: 0
    Last Post: 11-12-2012, 02:00 AM
  3. Weird Side Effect
    By laidback64 in forum Supplement Logs
    Replies: 1
    Last Post: 03-11-2010, 12:16 AM
  4. Weird side effect with aPCT+IGF-2 stack
    By bludevil in forum Supplements
    Replies: 37
    Last Post: 01-02-2008, 01:16 PM
  5. Weird side effects from simple vitamins
    By liftinw8 in forum Nutrition / Health
    Replies: 4
    Last Post: 12-18-2006, 05:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in